# SDR KCSA201601071000

- Difficulty date: January 7, 2016
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N742CK
- Make and model: Boeing 747446
- Aircraft serial: 24424
- Aircraft time: 91,457 hours, 20,182 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1620, FRAME IS CRACKED BETWEEN BS 39 AND 40 RT.
